I may not have had an allergic reaction to the Benadryl and Prednisone combination, but the Prednisone has done some really weird things to me. It is now 4 days later and I still have headaches, still have an overwhelming urge to cry, and still very thirsty (80 oz. of water daily). Just today while walking in a store my vision narrowed and I thought I was going to faint, and this was right after I had eaten lunch. The thought of going tomorrow for my first infusion that would include another steroid had me just a bit worried.
Mother nature to the rescue, or thwarting my progress, take your pick. We are due to get upwards of a foot of snow tomorrow. The Doctor's office called and told me they were canceling the appointment and I will start next Tuesday March 27th. As frustrating as it is to wait to get started so I can finish, this might be a very good thing. It gives me a chance to get the Prednisone out of my system. Someone is looking out for me, so I am choosing to look on the bright side of this minor delay.
Now I get to stay all cozy on the couch with a fire in the fireplace tomorrow, and enjoy the snowstorm. For those of you in the northeast, stay warm and safe.